New solutions to $xyz = x+y+z = 1$ in integers of quartic fields

Volume 112 / 2004

H. G. Grundman, L. L. Hall Acta Arithmetica 112 (2004), 405-409 MSC: 11D25, 11R16. DOI: 10.4064/aa112-4-6

Authors

  • H. G. GrundmanBryn Mawr College
    101 N. Merion Ave.
    Bryn Mawr, PA 19010, U.S.A.
    e-mail
  • L. L. HallBryn Mawr College
    101 N. Merion Ave.
    Bryn Mawr, PA 19010, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image